BIROn - Birkbeck Institutional Research Online

    Generalised Beauville Groups

    Carta, Ludovico and Fairbairn, Ben (2022) Generalised Beauville Groups. Journal of Group Theory 25 (2), pp. 355-377. ISSN 1435-4446.

    [img]
    Preview
    Text
    CartaFairbairn.pdf - Author's Accepted Manuscript

    Download (219kB) | Preview

    Abstract

    A Beauville group acts freely on the product of two compact Riemann surfaces and faithfully on each one of them. In this paper, we consider higher products and present {\it{generalised Beauville groups}}: for $d \geq 2$, $d$ is the minimal value for which the same action can be defined on the product of $d$ compact Riemann surfaces.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > BEI
    School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Ben Fairbairn
    Date Deposited: 06 Dec 2021 11:25
    Last Modified: 23 Nov 2022 18:18
    URI: https://eprints.bbk.ac.uk/id/eprint/45350

    Statistics

    Activity Overview
    6 month trend
    16Downloads
    6 month trend
    66Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item